# SDR DALA2023032002076

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 94,798 hours, 42,343 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 1L SLIDE LIGHT STAYS ILLUMINATED WITH DOOR IN DISARMED POSITION. CORRECTIVE ACTION: CYCLED 1L DOOR ARM/DISARM LEVER MULTIPLE TIMES WITH NORMAL INDICATION EACH TIME - CHKS OK TO CONTINUE IAW B757 AMM 52-70. (4067344)
